# SDR 2008FA0000123

- Difficulty date: January 14, 2008
- Submitted: March 11, 2008
- Operation: General aviation
- Aircraft: N4987R
- Make and model: Cessna 172H
- Aircraft serial: 17256341
- Engine: Cont O300*
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 05502366
- Condition: Cracked
- Location: Prop Spinner
- Part time: 92 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROP SPINNER FWD, BULKHEAD CRACKED NEAR MOUNT BOLTS.  PART PROBABLY NOT STURDY.  RECOMMEND PART BE MADE OF THICKER METAL DOUBLER INSTALLED.  ALSO, IT APPEARED THAT MOUNT BOLT HOLES MAY BE TOO LARGE.  (K)
